# SDR SWAA011579

- Difficulty date: May 26, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 48,046 hours, 40,815 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT & RT WALKING BEAM HANGER FITTINGS CORRODED AT FWD OTBD, LT & RT MLG.  REMOVED AND REPLACED BOTH WALKING BEAM HANGER FITTINGS PER MM.
